Posted by Sheilac on September 19, 2012, at 11:02:53
In reply to Re: Lamictal combo for everything? » Sheilac, posted by SLS on September 19, 2012, at 7:59:02
Wow, I didn't know you can go from 50mg to 100mg or 200mg so fast.
Besides the weird itchy gums, my husband noticed a lot of bruising on me. Today I dropped back down to 75mg of Lamictal and I was still hyper so I had to take 2mg of Klonopin.
You are correct about the Trileptal making me depressed, but the doc said that could be the stabilizing effect. I have experienced this sort of depression from a lot of mood stabilizers. I liked Trileptal though. I just needed something else with an antidepressant effect.
Given that I have stopped Lamictal numerous times due to gums blisters and sores, I am concerned and will keep an eye on these issues. Today dropping the dose helped.
I just wonder since I am so sensitive and sometimes experience the opposite effects, if combining Lamictal for depression and Trileptal for mood stabilization. It could be a good combo since I can't take antidepressants.
A little bit of meds go a long with me. My husband is concerned about the bruising though.
Antipsychotics tend to make me irritable and sometimes hypomanic and uncontrolabley hungry. Right now I need seroquel for sleep since Lamictal keeps me awake. If I didnt take it I would stay up 24 hours a day. But going up on seroquel would make me mean and binge eat.
I need to consider a combo. Maybe Lamictal for depression and Trileptal for mood stabilization would work. I do know I HAD to take 2mg Klonopin of else I would STILL me hypomanic. My doc wouldn't like that. But I can't take being crazy anymore. I need to feel calm.
I don't want to drop Lamictal because it is a good med - just not at 100mg.
What do you think?